# SDR FDEA201301020006

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,912 hours, 37,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD ENTRY DOOR ESCAPE SLIDE LIGHT INOPERATIVE.    REPLACED BATTERY PACK FOR FWD ENTRY DOOR SLIDE IAW MM 33-50-121-2.  OPS NORMAL.
